Alert archive / Maryland / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

June 16, 2013Sussex County, Delaware; Caroline County, Queen Anne's County, Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 16, 2013, 6:48 PM EDT for Sussex County, Delaware; Caroline County, Queen Anne's County, Talbot County, Maryland. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2013, 6:48 PM EDT (22:48 UTC)
Expired
Jun 16, 2013, 7:45 PM EDT
In force
57 min
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Caroline County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 33 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2013-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2013-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1502 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

747 
WWUS81 KPHI 162248
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
648 PM EDT SUN JUN 16 2013

DEZ002-003-MDZ015-019-020-162345-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
648 PM EDT SUN JUN 16 2013

...AN AREA OF SHOWERS WITH STRONG WIND GUSTS WILL AFFECT 
CAROLINE...NORTHERN TALBOT...SOUTHERN KENT...SOUTHERN QUEEN ANNE'S 
AND WESTERN SUSSEX COUNTIES...

AT 645 PM EDT...AN AREA OF SHOWERS WITH STRONG WIND GUSTS WAS NEAR 
CENTREVILLE MARYLAND...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER. THIS SHOWER WILL
BE NEAR JUMPTOWN AROUND 700 PM...GREENSBORO AROUND 715 PM...
HARRINGTON AROUND 730 PM AND ELLENDALE AROUND 745 PM.

LAT...LON 3863 7571 3868 7576 3867 7579 3869 7581
      3868 7592 3877 7629 3886 7625 3883 7624
      3882 7620 3893 7622 3910 7614 3911 7612
      3898 7530 3893 7530 3893 7532 3885 7523
      3854 7537

$$

FORECASTER:PO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 16, 3:54 PM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jun 16, 3:54 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EDT SUN JUN 16 2013

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL TRACK FROM THE GREAT LAKES INTO
SOUTHEASTERN CANADA INTO MONDAY. A WEAK COLD FRONT ASSOCIATED WITH
IT IS FORECAST TO SETTLE ACROSS OUR AREA TONIGHT. A SECONDARY COLD
FRONT SHOULD THEN ARRIVE TUESDAY WITH A WEAK LOW PRESSURE SYSTEM
FORMING ALONG IT. HIGH PRESSURE WILL THEN BUILD INTO THE AREA
WEDNESDAY AND THURSDAY, BEFORE SHIFTING TO OUR EAST FRIDAY INTO
SATURDAY. A WARM FRONT MAY THEN LIFT NORTHWARD NEAR OUR AREA
SATURDAY, WITH A COLD FRONT WELL TO OUR WEST SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A LOT OF CLOUD COVER EXISTS ACROSS THE REGION WITH MORE MOISTURE
BEING PUMPED IN TO OUR WEST-SOUTHWEST. THERE ARE A FEW BREAKS IN THE
OVERALL CLOUD COVER WHICH WOULD HELP TO DESTABILIZE THE SURFACE
LAYER SLIGHTLY BUT EVEN THEN THE REAL LIFTING WOULD NOT TAKE PLACE
UNTIL THE SURFACE TROUGH APPROACHES FROM THE WEST. THIS IS STILL
PROGGED TO OCCUR BY LATE THIS EVENING WHICH WOULD MEAN WE MAY HAVE
LOST THE BEST SURFACE BASED INSTABILITY TO GET CONVECTION GOING. THE
REGIONAL RADAR DOES NOT SHOW MUCH IN THE WAY OF WIDESPREAD SHOWER
ACTIVITY TO OUR WEST WITH ONLY A FEW POCKETS TIED TO THE ADVANCEMENT
OF THE THETA-E RIDGE AND ISENTROPIC LIFT. THE LOW-LEVEL JET DOES NOT
LOOK TO MAXIMIZE ACROSS OUR CWA UNTIL AFTER 00Z WITH THE BEST
MOISTURE SURGE AND SHEAR SO IT LOOKS AS THOUGH OUR CONVECTION
CHANCES ARE FLEETING.

STILL WILL CONTINUE TO SEE SCATTERED SHOWERS MOVING IN AHEAD OF THE
SURFACE TROUGH TONIGHT AND FOR THE MOST PART THESE WILL BE LIGHT IN
NATURE. WINDS WILL CONTINUE TO GUST UPWARDS THE 20-25KTS IN SOME
SPOTS AS THE AFOREMENTIONED JET MOVES OVERHEAD. WE SHOULD BEGIN TO
LOSE THE GUSTS SHORTLY BEFORE SUNSET, BUT WITH MORE CLOUD COVER
MOVING IN, IT COULD BE SOONER.

TEMPERATURES TONIGHT WILL BE QUITE MILD COMPARED TO THE PAST COUPLE
OF MORNINGS. WITH AMPLE LOW-LEVEL MOISTURE IN PLACE AND HIGH CLOUDS
OVERHEAD WE COULD SEE SOME GROUND FOG OR HAZE DEVELOPMENT BY LATE
TONIGHT. TEMPERATURE WISE WE SHOULD ONLY BE ABLE TO DROP BACK INTO
THE UPPER-60S ACROSS THE AREA AS WE USED A BLEND OF THE MET/MAVMOS
TONIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
MUCH CAN BE SAID OF TOMORROW THAT CAN BE SAID OF SUNDAY WITH AN
ALMOST IDENTICAL SYNOPTIC SETUP. STILL HAVE THE ZONAL FLOW ALOFT
KICKING THROUGH MULTIPLE SHORTWAVES TO OUR NORTH AND POSSIBLY
ANOTHER WEAK OR REMAINING TROUGH TO OUR SOUTH. THESE TWO AREAS COULD
SEE MORE WIDELY SCATTERED SHOWERS AND THUNDERSTORMS. TOMORROW DOES
NOT LOOK MUCH BETTER IN TERMS OF CONVECTION THOUGH THE THERMAL
PROFILES ARE MORE CONDUCIVE WITH BETTER SURFACE BASED CAPE AND LESS
CLOUD COVER, THOUGH THE WEAKER WINDS/SHEAR WOULD PROHIBIT BETTER
UPDRAFT STRENGTH. STILL MAINTAIN THE CHANCE POPS LATER IN THE
AFTERNOON WITH THUNDER BUT THIS WILL ONCE AGAIN HAVE TO BE
REASSESSED TO THE POTENTIAL FOR HOW STRONG ANY OF THE STORMS, IF
THEY FORM, WILL BE.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE OVERALL SYNOPTIC SETUP IS COMPRISED OF GRADUALLY RISING HEIGHTS
AS A PACIFIC NORTHWEST CLOSED LOW DRIFTS NORTHEASTWARD INTO SOUTHERN
CANADA. A RIDGE OVER THE PLAINS BUILDS INTO THE MISSISSIPPI VALLEY,
AND THE TROUGH IN THE EASTERN U.S. RELAXES. GIVEN THIS FLOW REGIME,
SYSTEMS LOOK TO BE ON THE WEAKER SIDE AS THEY SLIDE ACROSS THE AREA.
A FRONT SHOULD CLEAR THE AREA LATER TUESDAY, FOLLOWED BY A DRIER
AIRMASS. THE EVOLUTION OF SYSTEMS LATE IN THE WEEK AND NEXT WEEKEND
IS SOMEWHAT UNCERTAIN, GIVEN TIMING OF ENERGY EJECTING INTO THE
NORTHERN PLAINS AND ACROSS THE GREAT LAKES. THIS MAY HANG BACK
AWHILE AS HIGH PRESSURE SITS NEAR THE EAST COAST. WE USED A MODEL
BLEND FOR MONDAY NIGHT INTO WEDNESDAY, THEN WPC GUIDANCE THEREAFTER.
SOME ADJUSTMENTS WERE MADE AFTER ADDITIONAL COLLABORATION WITH OUR
NEIGHBORING OFFICES. WPC USED A BLEND OF THE 06Z GEFS/ECMWF ENSEMBLE
MEANS.

FOR MONDAY NIGHT AND TUESDAY...LOW PRESSURE WILL BE TRACKING TO OUR
NORTH AS A CLOSED LOW SLIDES EASTWARD ACROSS SOUTHERN CANADA. AN
ASSOCIATED COLD FRONT WILL GRADUALLY SETTLE SOUTHEASTWARD ACROSS OUR
CWA DURING THIS TIME FRAME. AS AN UPPER-LEVEL TROUGH AMPLIFIES SOME
SOUTHWARD, STRONGER DEEP LAYER SHEAR SLIDES MAINLY ACROSS THE GREAT
LAKES REGION. THERE SHOULD BE ONGOING CONVECTION WITHIN THIS
CORRIDOR, HOWEVER SOME OF THIS ACTIVITY MAY ARRIVE ACROSS OUR
NORTHERN DURING MONDAY EVENING. IF THIS WERE TO OCCUR, IT SHOULD
WEAKEN WITH THE LOSS OF DAYTIME HEATING THEN WE PERHAPS AWAIT FOR
OTHER CONVECTION IN THE UPPER OHIO VALLEY AND EASTERN GREAT LAKES TO
SLIDE EAST-SOUTHEASTWARD. IN ADDITION, MODEL GUIDANCE SUGGESTS A LEE
SIDE TROUGH COULD BE IN PLACE WHICH MAY ALLOW FOR ISOLATED/SCATTERED
CONVECTION MONDAY EVENING TO PUSH ACROSS PORTIONS OF OUR SOUTHERN
ZONES BEFORE DISSIPATING.

A WEAK WAVE OF LOW PRESSURE THEN LOOKS TO DEVELOP ALONG THE BOUNDARY
AND TRACK NEAR OUR AREA TUESDAY. OUR REGION LOOKS TO REMAIN ON THE
SOUTHERN PERIPHERY OF THE STRONGEST 500 MB FLOW, HOWEVER SOME
INCREASE IS FORECAST ALONG WITH ENOUGH INSTABILITY TO RESULT IN SOME
SHOWERS AND THUNDERSTORMS. WE ALSO LOOK TO BECOME SITUATED WITHIN
THE FAVORABLE ENTRANCE REGION OF THE 250 MB JET DURING THE
AFTERNOON, ALLOWING FOR SOME ASSISTANCE IN THE LARGE SCALE LIFT. THE
THUNDERSTORM COVERAGE AND/OR INTENSITY MAY END UP BEING TEMPERED BY
THE CLOUD COVER AROUND. WE MAINTAIN CHC POPS FOR AT LEAST SCATTERED
COVERAGE DURING THE DAY AS THE FRONT SETTLES SOUTHEASTWARD AND THE
WEAK WAVE MOVES NEARBY. WHILE THE HIGHER PW VALUE AIR LOOKS TO SLIDE
SOUTH AND EAST OF THE AREA, THE PW IS FORECAST TO BE ABOUT 1.25-1.50
INCHES ACROSS OUR AREA. THIS CAN STILL PRODUCE LOCAL DOWNPOURS
ESPECIALLY WITH ANY STRONGER CONVECTIVE ELEMENTS. OUR CONFIDENCE IS
A BIT LOW REGARDING TEMPERATURES AS A FAIR AMOUNT OF CLOUDINESS
COMBINED WITH SOME SHOWERS/THUNDERSTORMS MAY HAVE ENOUGH OF AN
AFFECT.

FOR WEDNESDAY AND THURSDAY...A NARROW UPPER-LEVEL RIDGE IS FORECAST
TO MOVE EAST ACROSS THE PLAINS AND MIDWEST WEDNESDAY AHEAD OF A
LARGE TROUGH IN THE WEST. THIS ALLOWS SURFACE HIGH PRESSURE TO
SETTLE OVER OUR AREA DURING THIS TIME FRAME, AND PUSH A COLD FRONT
TO OUR SOUTH AND EAST. THE ECMWF IS SLOWER WITH THE FRONT AND WANTS
TO MAINTAIN SOME CONVECTION INTO AT LEAST OUR SOUTHERN AREAS. WE
LEANED TOWARD A QUICKER SOUTHWARD PUSH ATTM DUE TO THE INCOMING
SURFACE HIGH. A PERSISTENT UPPER-LEVEL TROUGH HOWEVER IS FORECAST TO
BE ACROSS EASTERN CANADA, THEREFORE THE SURFACE HIGH WILL TEND TO
SETTLE DUE EASTWARD DURING THURSDAY. A NORTH-NORTHEAST LOW-LEVEL
FLOW WEDNESDAY MAY BECOME ONSHORE ESPECIALLY AS THE FLOW ALOFT
LESSENS WITH HIGH PRESSURE ARRIVING. AS A RESULT, A SEA/BAY BREEZE
MAY DEVELOP ESPECIALLY THURSDAY WITH EVEN WEAKER FLOW. IN
ASSOCIATION WITH THE INCOMING SURFACE HIGH, A MUCH DRIER AIRMASS
SHOULD SETTLE IN. SINCE HIGH PRESSURE BECOMES THE DOMINANT FEATURE,
A DRY FORECAST WAS CONTINUED.

FOR FRIDAY AND SATURDAY...THE RIDGE IN THE MIDWEST AREA SHOULD
FLATTEN OUT OR PUSH SOUTHWARD AS ENERGY EJECTS OUT OF THE WEST. AS A
RESULT, LOW PRESSURE IS FORECAST TO TRACK ACROSS THE NORTHERN PLAINS
AND MIDWEST DURING THIS TIME FRAME. MEANWHILE, HIGH PRESSURE IS
SITUATED TO OUR EAST WITH A RETURN FLOW OCCURRING ACROSS THE
NORTHEAST. IT APPEARS THAT A WARM FRONT MAY LIFT NORTHWARD LATE
FRIDAY INTO SATURDAY, ALTHOUGH THE MAIN WAA PUSH MAY END UP STAYING
WELL TO OUR WEST. THERE IS THE POTENTIAL THAT SOME SORT OF WEAKNESS
OR COASTAL TROUGH DEVELOPS NEAR THE CAROLINAS WITH CONVECTION
OCCURRING. SOME OF THIS MOISTURE MAY EVENTUALLY GET DRAWN NORTHWARD
AS LOW-LEVEL WAA AND MOISTURE ADVECTION INCREASES WELL IN ADVANCE OF
THE NEXT SYSTEM. BASED ON SOME UNCERTAINTY WITH THE DETAILS MAINLY
TIED TO A POSSIBLE WARM FRONT, WE WENT DRY FRIDAY THEN CARRIED
SLIGHT CHC POPS IN THE DATABASE ACROSS MUCH OF THE AREA SATURDAY.

FOR SUNDAY...OUR REGION SHOULD BE IN A WARM SECTOR AS HIGH PRESSURE
IN THE ATLANTIC EXPANDS WESTWARD SOME. THIS IS IN RESPONSE TO A
TROUGH SLIDING ACROSS THE NORTHERN PLAINS AND GREAT LAKES. AS THIS
OCCURS, A COLD FRONT WITH POSSIBLY SOME WAVES OF LOW PRESSURE ALONG
IT WILL BE TRAVERSING EASTWARD. FOR NOW, THIS LOOKS TO HANG BACK FAR
ENOUGH TO OUR WEST ALTHOUGH A SMALL CHC OF SOME SHOWERS/THUNDER
CANNOT BE RULED OUT THEREFORE CARRIED SLIGHT CHC POPS IN THE
DATABASE.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THIS EVENING THROUGH TONIGHT...VFR. SOUTHWEST WINDS BETWEEN
10-15KTS WITH GUSTS REACHING INTO THE LOW-20KTS. A WEAK
TROUGH/COLD FRONT IS PROGGED TO SLIDE THROUGH LATER THIS EVENING
AND COULD TOUCH OFF A FEW SHOWERS WITH POSSIBLY A THUNDERSTORM.
UPDATED CCFP SHOWS HIGH CONFIDENCE OF SPARSE COVERAGE THROUGHOUT
MOST OF OUR AREA. GIVEN THE TIMING OF THE EVENT WE MAINTAIN THE
TEMPO FOR THUNDER FOR ALL TERMINALS EXCEPT ACY/MIV. AT MIV/ACY
CONFIDENCE IS LOWER THAT STORMS WOULD BE ABLE TO MAINTAIN THUNDER
THROUGH THE LATE EVENING HOURS, THEREFORE WE CONTINUE TO HOLD OFF
ON PLACING A TEMPO GROUP IN THEM.

AFTER THE SHOWERS MOVE THROUGH THE WINDS WILL BECOME LIGHT FROM THE
SOUTHWEST. WITH A NEW MOISTER AIRMASS IN PLACE AND ONLY HIGH CLOUDS
IN PLACE SOME TERMINALS COULD SEE MVFR VSBYS FORM BY LATE TONIGHT
WITH EITHER A LIGHT GROUND FOG OR HAZE.

MONDAY...VFR. ANY GROUND FOG/HAZE WILL DISSIPATE BY LATE MORNING
ONCE WE BEGIN TO MIX. WINDS SHOULD BACK A BIT TOWARDS THE WEST BUT
REMAIN LIGHT. THERE COULD BE SOME GUSTINESS AGAIN TOMORROW AFTERNOON
BUT SHOULD BE IN THE UPPER TEENS RANGE.

OUTLOOK...
MONDAY NIGHT...MOSTLY VFR. LOCALIZED MVFR POSSIBLE WITH A SHOWER OR
THUNDERSTORM IN THE EVENING, THEN PERHAPS WITH LOCAL FOG LATE.

TUESDAY...MVFR OR LOWER AT TIMES WITH SOME SHOWERS AND
THUNDERSTORMS. THERE COULD BE SOME MVFR/IFR LATE AT NIGHT DUE TO
SOME FOG.

WEDNESDAY THROUGH FRIDAY...OVERALL VFR.

&&

.MARINE...
CURRENTLY ACROSS OUR WATERS THE SEAS HAVE NOT RESPONDED AS
ORIGINALLY THOUGHT TO THE STRONGER SOUTHERLY SURGE. THIS MAY BE DUE
TO THE SLIGHTLY OFFSHORE COMPONENT THE WINDS HAVE MAINTAINED. SEEING
THAT THE CONDITIONS SHOULD NOT WORSEN THROUGH THE EVENING AND
OVERNIGHT HOURS DECIDED TO CANCEL THE SCA FOR OUR WATERS. THOUGH
THERE COULD POTENTIALLY BE A 25KT GUST IN PLACES AND SEAS MAY BUILD
UPWARDS OF 4 FEET TONIGHT DID NOT FEEL STRONG ENOUGH TO KEEP THE SCA
GOING. OTHERWISE TOMORROW SHOULD FEATURE SLIGHTLY LESS WIND ACROSS
OUR WATERS WITH SEAS ONCE AGAIN RUNNING AROUND 3 FEET.

OUTLOOK...
A COLD FRONT WILL BE SETTLING ACROSS THE AREA TUESDAY, AND A WEAK
WAVE OF LOW PRESSURE SHOULD TRACK ALONG IT. THERE STILL IS SOME
DIFFERENCES WITH THE SOUTHWARD PUSH OF THE COLD FRONT TUESDAY AND
WEDNESDAY, HOWEVER THE SURFACE LOW LOOKS WEAK ENOUGH TO KEEP THE
WINDS UNDER 25 KNOTS. AS THE WEAK SURFACE LOW DEPARTS, HIGH PRESSURE
STARTS TO BUILD IN AND THE PRESSURE GRADIENT TIGHTENS. A NORTHERLY
WIND SHOULD INCREASE SOME WEDNESDAY BEFORE THE PRESSURE GRADIENT
RELAXES, HOWEVER THE OVERALL FLOW LOOKS TO GENERALLY REMAIN UNDER 25
KNOTS. THERE IS A CHC SEAS REACH 5 FEET FOR A TIME, HOWEVER THIS
POTENTIAL LOOKS MARGINAL ATTM. THE WINDS ARE FORECAST TO BE LIGHTER
LATER WEDNESDAY INTO FRIDAY AS HIGH PRESSURE SETTLES OVERHEAD.
THIS SHOULD RESULT IN THE WINDS TURNING MORE SOUTHERLY, WITH
PERHAPS A SEA/BAY BREEZE CIRCULATION OCCURRING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...GORSE
AVIATION...GORSE/HEAVENER
MARINE...GORSE/HEAVENER
Hazardous weather outlook, Jun 16, 4:01 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT SUN JUN 16 2013

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-172015-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
401 PM EDT SUN JUN 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-172015-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
401 PM EDT SUN JUN 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-172015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
401 PM EDT SUN JUN 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 16, 6:24 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 PM EDT SUN JUN 16 2013

DEZ001-MDZ008-NJZ016-017-021-162330-
CECIL MD-CUMBERLAND NJ-GLOUCESTER NJ-NEW CASTLE DE-SALEM NJ-
624 PM EDT SUN JUN 16 2013

...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT CENTRAL NEW CASTLE...
NORTHEASTERN CECIL...NORTHERN CUMBERLAND...SALEM AND SOUTHEASTERN
GLOUCESTER COUNTIES...

AT 622 PM EDT...A SHOWER WITH STRONG WIND GUSTS WAS NEAR BROOKSIDE
DELAWARE AND WAS MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER. THIS SHOWER WILL
BE NEAR BEAR...DELAWARE CITY...AND SAINT GEORGES AROUND 630
PM...PENNSVILLE AND PORT PENN AROUND 640 PM...SALEM AND QUINTON
AROUND 650 PM.

LAT...LON 3972 7583 3972 7578 3974 7576 3958 7492
      3952 7498 3944 7489 3931 7494 3949 7555
      3957 7552 3959 7555 3951 7555 3949 7557
      3958 7588

FORECASTER:PO
Special weather statement, Jun 16, 6:48 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
648 PM EDT SUN JUN 16 2013

DEZ002-003-MDZ015-019-020-162345-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
648 PM EDT SUN JUN 16 2013

...AN AREA OF SHOWERS WITH STRONG WIND GUSTS WILL AFFECT
CAROLINE...NORTHERN TALBOT...SOUTHERN KENT...SOUTHERN QUEEN ANNE'S
AND WESTERN SUSSEX COUNTIES...

AT 645 PM EDT...AN AREA OF SHOWERS WITH STRONG WIND GUSTS WAS NEAR
CENTREVILLE MARYLAND...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER. THIS SHOWER WILL
BE NEAR JUMPTOWN AROUND 700 PM...GREENSBORO AROUND 715 PM...
HARRINGTON AROUND 730 PM AND ELLENDALE AROUND 745 PM.

LAT...LON 3863 7571 3868 7576 3867 7579 3869 7581
      3868 7592 3877 7629 3886 7625 3883 7624
      3882 7620 3893 7622 3910 7614 3911 7612
      3898 7530 3893 7530 3893 7532 3885 7523
      3854 7537

FORECASTER:PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 3:40 AM EDTSmall Craft AdvisoryPHI12 hr
Jun 16, 6:24 PM EDTSpecial Weather StatementPHISalem66 min
Jun 16, 7:28 PM EDTSpecial Weather StatementPHIKent, Sussex62 min

Nearby

Special Weather Statements in Maryland, 2013Special Weather Statements in Delaware, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.